Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

crane27

Member
  • Posts

    38
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hey just advice from a person who has completed 5months of accutane treatment.! the long battle against acne will be over soon enough but then another battle will begin. this time it's the scarring.! my face is smooth all over but however the post acne hyperpigmentation made my face look horrible.! do not use anything harsh on your skin now that your on accutane.! lemon juice and eggwhite face mask is the preferred remedy as it is gentle on the skin and helps with the redmarks.!just knowing
  2. dude maybe you should lay off the harsh chemicals man.! and try the organic approach. sometimes you just got to let mother nature help you balance your ph and life out.??? you can try egg white masks or aloevera or anyone of thoes.!!!
  3. well from my experience.. 3 to 4 days is just a rough estimate that's if you do not pick/poke or do anything to it.if you scratched is or tried to squeeze , chances are the pimple has become more severe and may take a longer time to "go away". best thing to do is leave it alone and apply medication at night before you go to sleep as because at night you obviously do not touch your face.!
  4. remember not to burst the pimples.!!!! or agitate them cos it is much much easier to scar for me.!! whilst on accutane.!
  5. haha hell yeah.!!! just knowing that the "light at the end of the tunnel" is just a few months away.!! is just so so so great.!!!
  6. hello! once again.! erm.. i dont experience the hair loss issue and YES my pimples and cuts do take a longer time to heal.? )= remember to moisturize as your skin will start to get flaky and look really really bad.! (went through that.!) what my doctor prescribed me was hydrocortisone OINTMENT. not the cream for the lips.! its really good!! how are you coping mentally.?
  7. yeah don't worry about the oil now.! in about a weeks time you would be Super duper dry.!
  8. Greetings.! slipperywhenfrosty.! glad you decided to end your acne troubles by taking accutane.! i am currently on accutane on day 3months-8 days.! at the start like most people will experience the initial outbreak but don't let that bring you down.! i am sure you already know most of the side effects as you have mentioned you read lots of entries already.!! get ready to enjoy taking photographs again.! (in natural light.!)!
  9. i think hydrocortisone made me break out.! i am definitely not using that again.!
  10. have fun visiting them.! its always good to take a break from the always stressful work.! (if it is for you.!)
  11. well, my derm said my face was significantly better and decided to give me hydrocortisone. an anti inflammatory. and cetaphil face moisturizer. thats about it.! oh and i am still on 30mg/day for month 3.!! i weigh about 63kg if you are wondering.!
  12. hope everything is going fine for you scoligirl. tonights my derm appointment. so when i get back i will be sure to update you.!
  13. LOL thats funny.! no you see my metabolism rate is really really high so i took mass gainer before i went on accutane.! and i gained 10kg.! and now because of O levels.! (senior year exams,in singapore) my weight dropped back down to 58.! and eating alot will not help me get the mass i want.! and steroids is definitely out of the question.! thanks.!
  14. hey guys i am currently on day 57 on accutane.! i was wondering because i take GNC weightgainer 2200. that consists of, vitamin A vitamin C calcium iron vitamin D,E and a whole bunch of other stuff. I am mainly concern about the vitamin A. it is definitely not the only significant substance in the weight gainer. but i was wondering whether is would affect me. your comments would be greatly appreciated as i am currently still taking it.!
  15. are topicals a big NONO for accutane users.? because i have been using clindagel topical since the very beginning.!!! i do not get the dryness effect and it reduces my inflammation. HAHA devil.! maybe they think you would look better in it because you look like you have a "naughty" side.??
×